EIGENVALUE ELEMENTS OF IRREGULAR DIFFERENTIAL BUNDLES WITH NON-DECOMPOSABLE BOUNDARY-CONDITIONS

被引:0
作者
VAGABOV, AI
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1981年 / 261卷 / 02期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:268 / 271
页数:4
相关论文
共 50 条
[43]   EXACT NON-REFLECTING BOUNDARY-CONDITIONS [J].
KELLER, JB ;
GIVOLI, D .
JOURNAL OF COMPUTATIONAL PHYSICS, 1989, 82 (01) :172-192
[44]   REMOVABLE SINGULARITIES IN THE BOUNDARY-CONDITIONS FOR DIFFERENTIAL-EQUATIONS [J].
EGOROV, YV .
VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1985, (06) :30-36
[45]   ORDINARY DIFFERENTIAL OPERATORS UNDER STIELTJES BOUNDARY-CONDITIONS [J].
BROWN, RC ;
KRALL, AM .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1974, 198 (OCT) :73-92
[46]   2ND ORDER DIFFERENTIAL SYSTEMS WITH NON-SEPARATED BOUNDARY-CONDITIONS [J].
TEFTELLER, SC .
MATHEMATISCHE NACHRICHTEN, 1978, 82 :181-189
[47]   BOUNDARY-CONDITIONS FOR ORDINARY LINEAR-DIFFERENTIAL OPERATORS [J].
LEE, SJ .
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1976, 12 (48) :447-454
[48]   STOCHASTIC DIFFERENTIAL-EQUATIONS WITH REFLECTING BOUNDARY-CONDITIONS [J].
LIONS, PL ;
SZNITMAN, AS .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1984, 37 (04) :511-537
[49]   EMBEDDING IN ELLIPTICAL DIFFERENTIAL EQUATIONS WITH NONLINEAR BOUNDARY-CONDITIONS [J].
SCHEURIN.HT .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1974, 54 (04) :T233-T234
[50]   DIFFERENTIAL EQUATIONS AND BOUNDARY-CONDITIONS FOR RAREFIED POLYATOMIC GASES [J].
VESTNER, H .
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 1973, A 28 (10) :1554-1570